Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 568726, 6 pages
http://dx.doi.org/10.1155/2014/568726
Research Article

On the Existence and Uniqueness of -Generalized Solution for Dirichlet Problem with Singularity on All Boundary

Computing Center of Far-Eastern Branch, Russian Academy of Sciences, Kim-Yu-Chen Street 65, Khabarovsk 680000, Russia

Received 20 January 2014; Revised 19 May 2014; Accepted 16 June 2014; Published 3 July 2014

Academic Editor: Donal O’Regan

Copyright © 2014 V. Rukavishnikov and E. Rukavishnikova. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Assous, P. Ciarlet Jr., and J. Segré, “Numerical solution to the time-dependent Maxwell equations in two-dimensional singular domains: the singular complement method,” Journal of Computational Physics, vol. 161, no. 1, pp. 218–249, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. F. Assous, J. Ciarlet, E. Garcia, and J. Segré, “Time-dependent Maxwell's equations with charges in singular geometries,” Computer Methods in Applied Mechanics and Engineering, vol. 196, no. 1–3, pp. 665–681, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. M. Costabel and M. Dauge, “Weighted regularization of Maxwell equations in polyhedral domains,” Numerische Mathematik, vol. 93, no. 2, pp. 239–277, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. M. Costabel, M. Dauge, and C. Schwab, “Exponential convergence of hp-FEM for Maxwell equations with weighted regularization in polygonal domains,” Mathematical Models & Methods in Applied Sciences, vol. 15, no. 4, pp. 575–622, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. D. Arroyo, A. Bespalov, and N. Heuer, “On the finite element method for elliptic problems with degenerate and singular coefficients,” Mathematics of Computation, vol. 76, no. 258, pp. 509–537, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. H. Li and V. Nistor, “Analysis of a modified Schrödinger operator in 2D: regularity, index, and FEM,” Journal of Computational and Applied Mathematics, vol. 224, no. 1, pp. 320–338, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  7. V. A. Rukavishnikov, “On differentiability properties of an Rυ-generalized solution of the Dirichlet problem,” Soviet Mathematics. Doklady, vol. 309, no. 6, pp. 653–655, 1990, translated from Doklady Akademii Nauk SSSR, vol. 309, no. 6, pp. 1318–1320, 1989. View at Google Scholar
  8. V. A. Rukavishnikov, “On the Dirichlet problem for a second-order elliptic equation with noncoordinated degeneration of the initial data,” Differential Equations, vol. 32, no. 3, pp. 406–412, 1996. View at Google Scholar · View at MathSciNet
  9. V. A. Rukavishnikov and E. V. Kuznetsova, “A coercive estimate for a boundary value problem with noncoordinated degeneration of the input data,” Differential Equations, vol. 43, no. 4, pp. 550–560, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. V. A. Rukavishnikov, “Methods of numerical analysis for boundary value problems with strong singularity,” Russian Journal of Numerical Analysis and Mathematical Modelling, vol. 24, no. 6, pp. 565–590, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. V. A. Rukavishnikov and H. I. Rukavishnikova, “The finite element method for a boundary value problem with strong singularity,” Journal of Computational and Applied Mathematics, vol. 234, no. 9, pp. 2870–2882, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. V. A. Rukavishnikov and H. I. Rukavishnikova, “On the error estimation of the finite element method for the boundary value problems with singularity in the Lebesgue weighted space,” Numerical Functional Analysis and Optimization. An International Journal, vol. 34, no. 12, pp. 1328–1347, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. P. G. Ciarlet, The Finite Element Method for Elliptic Problems, North-Holland, Amsterdam, The Netherlands, 1978. View at MathSciNet
  14. V. A. Rukavishnikov and A. G. Ereklintsev, “On the coercivity of the Rv-generalized solution of the first boundary value problem with coordinated degeneration of the input data,” Differential Equations, vol. 41, no. 12, pp. 1757–1767, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus